A 51-year-old male asked:
been having increased floaters in one eye along with increased headaches. floaters have become very distracting . should i be concerned? onprednisone
2 doctor answers
Dr. Arthur Lavin answered
41 years experience Pediatrics
Yes.: These are symptoms that do indeed require prompt medical attention.
Answered on Mar 26, 2013
Dr. Randall Wong answered
32 years experience Ophthalmology
Not Sure: Floaters and headaches could be related. What type of prednisone, e.g. Oral? And for what reason? Floaters and headache may be caused by severe inflammation inside the eye. Can't diagnose digitally. Get an exam.
Answered on Mar 14, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I got hit in the eye with a volleyball and now i have a grey spot in my peripheral should i be worried
I have had some blood in my stool i had a tooth pulled and it did bleed a lot im thinking it is from that its not a lot should i be concerned
I have been feeling very tired and getting lots of headaches but now I have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread across my stomach
I have been feeling very tired and getting lots of headaches but now I have noticed a red rash that are like circles across my stomach it started with one big red circle on my hip which has spread acros my stomach
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!